MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; KIT CATH CENT VENOUS 3 LUM 16CM

TELEFLEX INCORPORATED ARROW; KIT CATH CENT VENOUS 3 LUM 16CM
Model Number IPN036440
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The guidewire from the included aarow cvc kit completely unwound during deployment leading to loose wire attempting to enter the patient's bloodstream.Er doctor was able to remove and retrieve the wire but this could have been a catastrophic event.

Brand Name
ARROW
Common Device Name
KIT CATH CENT VENOUS 3 LUM 16CM
Manufacturer (Section D)
TELEFLEX INCORPORATED
2400 bernville rd
reading PA 19605 9607
MDR Report Key11852200
Report Number3014527682-2021-00005
Device Sequence Number3565682
Product Code FOZ
UDI-Device Identifier20801902117087
UDI-Public20801902117087
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN036440
Device Catalogue NumberCDC-42703-XP1A
Device Lot Number23F20D0107,23F20H0151,13F21A00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1